# SDR ASOA07141779

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,990 hours, 24,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 30 STIFFENER ON FORWARD SIDE OF FS 202 BULKHEAD HAS AN INDICATION NOTED AT THE TOP .200 INCHES LONG. FAILED NDT INSPECTION. REPAIRED RBL 30 STIFFENER IAW SRM 53-11-10-201-005.
